MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC GODIRECT IMPLANT; DENTAL IMPLANT
Catalog Number 433010-ML
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Failure of Implant (1924); No Information (3190)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, fixation screw was loose and customer didn't understand how to insert.
 
Additional Manufacturer Narrative
Corrected: catalog and udi number.

Brand Name
GODIRECT IMPLANT
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key7566786
Report Number3001617766-2018-00137
Device Sequence Number2629663
Product Code DZE
UDI-Device Identifier10841307100225
UDI-Public10841307100225
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Remedial Action Replace,Inspection
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date06/24/2021
Device Catalogue Number433010-ML
Device Lot Number80574
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer06/14/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1